# SDR VNAA9808028

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6120 · Propeller Controlling System
- Part: Wire
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, THE RIGHT HAND PROPELLER OVERSPEED TEST FAILED TO OPERATE WHEN SELECTED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPAIRED BROKEN WIRES AT THE OVERSPEED GOVERNOR CANNON PLUG CONNECTOR, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-21-04.  OPERATIONAL CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
